# SDR SWIA201333796

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NET TIE DOWN FORWARD SEAT TRACK ON LBL27 CORRODED.  C-CHECK REPLACED AFT CARGO NET TIE DOWN FORWARD SEAT TRACK ON LBL27 IAW AMM.
